# SDR NWAA083663158

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 01897
- Aircraft time: 15,372 hours, 7,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS LOWER FUSELAGE SKIN WAS PUNCTURED AT FR 58-59, S42R-S43R.  REPAIRED PER EA 31-213006.  (S)
